68.4K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Anxiety?

11 REPLIES 11
Guest user
Not applicable

Re: Anxiety?

Anxiety Hi,

I suffered this about 10 years ago and I treated it using Stressless herbal tablets, Bach flower remedy for emergencies and REFLEXOLOGY which was heaven sent. But you must find a very good reflexologist. On the Wirral, Cheshire, we can go for free sessions at the hospital. perhaps ask about free holistic therapy. You need some time out. it is worth the effort.

Sonya

karen
Member

Re: Anxiety?

Anxiety.. ....i too suffer with this....in the beginning it got so bad my GP put me on Tamazepam along with Citilopram i took these for quite some time...yes they did help some what whilst i was having chemo....i was also given a Lorazepam prior to chemo.
I now take 20mg Citilopram, [ anti- depressent ] a day along with 2mg Diazepam when i need it, 5mg Zolpidem [ sleeping tablet ]...not an ideal situation but i know i can't cope without this.
Have you also tried Reflexology.....i found this very beneficial in coping with my anxiety....it is very relaxing, also Reiki, and i currently also have acupuncture for menopausal symptoms....anxiety being one of them....that appears to work quite well too...

karen

Guest user
Not applicable

Re: Anxiety?

to Hughsie41 Hi there, I don't think I want to be reminded of the date I was diagnosed as it was the worst day of my life but like you I am considering a weekend hike with Breakthrough. They have recently sent me some details and I was looking at the shortest as I'm not confident I could manage anything too exacting. However just now I am experiencing a lot of pain in my knee. I'm fairly sure it's not a recurrence but I'm seeing the Gp tomorrow and of course this knee thing is preventing me from feeling ready to commit to a walk. Good luck with your walk and I hope you're feeling better. I went back to work last week. I work in the NHs and they've been fantastic.

Frances

Guest user
Not applicable

Re: Anxiety?

hello Francis Hi,

Just looked at your profile and it is similar to mine with similar age children as well. I was diagnosed on Feb 8th and am just debating what to do to "celebrate" this date.
Any ideas

Guest user
Not applicable

Re: Anxiety?

Me too My anxiety attacks have been worse on taxol - I don't know whether this is just coincidence. I have been given Zoplicone? which I have yet to take - but also been signed up for a support group with a clinical psychologist and b/c nurse through my hospital...

Guest user
Not applicable

Re: Anxiety?

we always seem to mirror each other, I could have written that post re xmas and kids myself, still staying away from the antid's and rejoined the gym last week which is fantastic and has a drop off creche for members, coming around now and I hope you are better too

p.s. in with gynae 25th Jan and will keep you posted , got lots of books re ovary removal and have been eating them and now I see all the side affects that pull them away from doing it so I might be joining you

Take Care my friend
Ashxx

Guest user
Not applicable

Re: Anxiety?

from Frances Hi Ashley, I haven't been on for ages and have just seen your post.
I am going through something similar. I have been laid low with a virus over Xmas and my stress levels leading up to Xmas led me to think I was going into breakdown mode particularly with the unruly kids. Things have calmed down a bit now but like you my sleep is none too good at the moment. I occasionally take Lorazepam or Zoplicone. I cut the pills into halves or quarters so as not to become too reliant on them and some nights I just take Kalms herbal rememdy and last night nothing at all but had very broken sleep. Have you tried Zoplicone. It is not addictive and i have read from other postees that they have found it very helpful in aiding a good night's sleep. I find I can cope physically and mentally if my sleep is OK but everything is tricky if I'm tired. Why not go to your doctor and ask about Zoplicone. I know that with some antidepressants they are not only addictive but in the first few weeks of taking them the notes in the pack say that symptoms can get worse before they get better so that's maybe what you were experiencing with Efexor
By the way I had the results of my oestrogen count yesterday and it is very low again and so I have decided not to go ahead with Oopherectomy espec as my consulatnts feel it is unnecessary.

Dear Ashley, we have been through a lot and you especially have had a really rough time with the treatment. I send you all my best wishes for a better 2007 and hope that some of my witterings are of some help in you finding a solution to these current problems.
Love Frances

Guest user
Not applicable

Re: Anxiety?

Oh girls you are so right, I am not usually a good tablet taker but I have taken it only for 2 days and I seem to be more anxious that I am taking it at all. I did not sleep a wink last night so no more of them, I have some 2mg valium if I need the odd hand, my unruly toddler does not help the stress levels but I have just got a letter from the onc saying I could go back to the gym so unleasing myself from the cabin fever should help too
Thanks
a

Guest user
Not applicable

Re: Anxiety?

Hi Yelhsa I have been taking it for a couple of years to reduce hot flushes and for anxiety. It seems to be effective for the flushes, but is nowhere near as effective for anxiety as the Seroxat I was on until I read that it interfered with Tamoxifen. I would give it 3 months, and if it's not working for you by then, I would ask to try something different or investigate natural remedies.

Guest user
Not applicable

Re: Anxiety?

Yelhsa try not to be on it for long- it's a pig to get off again. Would you consider Yoga, Relaxation or anything soothing and harmless- worth a try, best wishes, dilly

Guest user
Not applicable

Re: Anxiety?

Anxiety? Now I know that we all have a very good reason to be anxious and I did tell this to the GP whilst on a visit recently. I do get tight chested and have troublesome sleeps etc which is the anxiety, with an overactive mind at the minute. I have been given efexor for this to try and see how I go while I am building up my physical abilities more and wondered if anyone had experience with this drug ( I also know it is given out for hot flushes and depression )
Cheers

Guest user
Not applicable

Anxiety?

Anxiety?